RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 36, Issue 3(219)  


Greetings to P. S. Aleksandrov on his birthday

Functors and uncountable powers of compacta
E. V. Shchepin
3
Asymptotic soliton-form solutions of equations with small dispersion
V. P. Maslov, G. A. Omel'yanov
63
Classes of topological groups
A. V. Arkhangel'skii
127
Factorization theorems in dimension theory
B. A. Pasynkov
147
Covariant functors in the category of compacta, absolute retracts, and $Q$-manifolds
V. V. Fedorchuk
177
Projective spectra and extensions of topological spaces
V. I. Zaitsev
197

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Cartan extensions of irreducible graded modules over graded Lie algebras
G. O. Èl'sting
203
Weak solutions of the inverse Kolmogorov equation corresponding to the stochastic Navier–Stokes system
M. I. Vishik, A. I. Komech
205
Approximation of weighted classes
N. V. Desyatskova
207
Bounds on the degree of a three-dimensional Fano variety representable by a fibering on a conic
I. V. Demin
209
On countably-valued retracts of the Tikhonov cube
A. N. Dranishnikov
211
On the superextensions $\lambda_nX$
A. V. Ivanov
213
On the instability of equilibrium in a potential field
V. V. Kozlov
215
On the exact calculation of an integral of Martinelli–Bochner type in the ball in $\mathbb C^n$
A. M. Kytmanov
217
Uniqueness theorems for the solution of the Cauchy problem and boundary-value problems in unbounded domains for degenerate quasi-linear parabolic equations of unsteady filtration type
N. O. Maksimova
219
On the spectral decomposition of many-valued absolute retracts
G. M. Nepomnyashchii
221
Signature realizable subgroups of the Wall group
Yu. P. Solov'ev
223
Foliations on manifolds with a special fundamental group
V. V. Solodov
225
The Cauchy problem for the Korteweg–de Vries equation when the initial data are irregular
A. V. Faminskii
227
An analogue of Saint-Venant's principle, the Cauchy problem and the first boundary-value problem in an unbounded domain for pseudo-parabolic equations
G. I. Khil'kevich
229
On the solubility of a non-linear hyperbolic equation with white noise
D. A. Khrychev
231

Mathematical Events in the USSR
On the seventieth birthday of N. V. Efimov
P. S. Aleksandrov
233
Nikolai Vladimirovich Efimov (on his seventieth birthday)
A. D. Aleksandrov, Yu. A. Aminov, O. A. Oleinik, A. V. Pogorelov, È. G. Poznyak, È. R. Rozendorn, I. Kh. Sabitov
233
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
239

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
246
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019